# SDR AALA201808279018

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 19,939 hours, 8,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 27ABC WAS OUT OF THE BRACKET AND MISSING THE LENS.  REPLACED LENS ASSEMBLY IAW MM 33-00-00. OPS CHECKED NORMAL.
